|Still on pregnancy medication
Apr 22, 2008
Firstly thankyou for a great forum that you have.It makes one see that life is going on even with HIV.I was diagonosed last year while being pregnant.I immediately had to go on meds because my cd4 was 249.I am still on Lamzid and neviraphine,should my medication not change now that the baby has been born and yes she is HI-. Your opninion will be highly appreciated.At the last check up my cd4 was 523 and VL below 40.
| Response from Dr. Young
Thanks for your post.
You've not said where you live, but I surmise that you don't live in the US or western Europe (Lamzid is one of the generic combinations not available here)- so that there may be a restricted set of treatment options. Since your CD4 count was below 350 when you started on medications, I'd be inclined to recommend that you continue on your successful treatment rather than discontinue. If you're not experiencing side effects, I wouldn't be looking at any changes in the short term. Furthermore, recent studies provide compelling evidence that stopping treatment may increase your risk of having an AIDS or HIV-related complication-- all the more reason to continue what seems to be working.
I hope this is helpful. Best of health to you and your family,
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Do Genital Herpes Looks Like?
- What Do Gonorrhea Sores Look Like?
- What Does Chlamydia Look Like On A Man?
- What Does A Herpes Rash On The Face Look Like?
- How To Tell A Partner You Have Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.